Is It Possible to Get Too Much Botox?

Serving Denver, Greenwood Village, Cherry Creek, Littleton, Aurora, Castle Rock & Nearby Areas

Share :

Yes. BOTOX® Cosmetic is based on a toxin that is safe in small doses, but if administered improperly or in too large a dose can have serious side effects.

Here are a few ways you can make sure you don’t get too much BOTOX® Cosmetic during your treatment.

Work with an experienced injector: doctors and nurses that have experience with BOTOX® Cosmetic have learned how much to administer to get the results you desire with little or no side effects.

Let your doctor know about all your medications: BOTOX® Cosmetic is not the only treatment to contain its active ingredient. Some others include Myobloc, Dysport, and Xeomin. Tell you injector if you have received any of these treatments in the last 4 months. These and other medications may affect the proper dosing for your BOTOX® Cosmetic

Tell your doctor about any muscle or nerve conditions: These conditions may affect the proper dose you receive. Some nerve conditions mean you should not get BOTOX® Cosmetic at all.

Report side effects: Finally, everyone’s personal response to BOTOX® Cosmetic varies. It’s important to let your doctor or nurse know when you experience any side effect so you can get your dosage tailored to you.

To talk to a doctor about BOTOX® Cosmetic injections, please contact Facial Aesthetics and schedule an appointment at our Denver or Littleton office.

Category: